You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Cohomology, Maximal Ideals, and Point Evaluations
Proceedings of the American Mathematical Society
Vol. 42, No. 1 (Jan., 1974), pp. 47-50
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2039675
Page Count: 4
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We consider algebras A of continuous complex valued functions, which are given as the set of global sections of a sheaf I on a topological space X. Under the hypothesis that all the higher cohomology groups of the sheaf are zero, we investigate the relationship between ideals in A, kernels of algebra homomorphisms of A into the complex numbers C, and sets of functions vanishing at a point of X. As applications, we obtain some simple proofs of theorems about ideals in certain algebras of holomorphic functions.
Proceedings of the American Mathematical Society © 1974 American Mathematical Society